# SDR CHQA20130713271

- Difficulty date: July 13, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N259JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145763
- Aircraft time: 24,284 hours, 21,822 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 23,386 hours, 20,154 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 23092900401
- Part serial: 02383
- Condition: Inoperative
- Location: Nlg
- Part time: 24,291 hours, 21,829 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A THUMPING NOISE DURING GEAR RETRACTION ON CLIMB OUT, RETURNED TO THE FIELD, AND LANDED WITHOUT INCIDENT.  MX REPLACED THE NLG UPLOCK BOX AFTER WHICH ALL OPS CHECKS AND TEST FLIGHT WERE SATISFACTORY.
